Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Geometric properties of a certain class of multivalent analytic functions associated with the second-order differential subordination

1 Department of Mathematics, Maanshan Teacher’s College, Maanshan 243000, People’s Republic of China
2 Department of Mathematics, Suqian College, Suqian 223800, People’s Republic of China
3 Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3R4, Canada
4 Department of Mathematics, Yangzhou University, Yangzhou 225002, People’s Republic of China

Special Issues: Quantum Calculus and Its Applications in Geometric Function Theory

We investigate some geometric properties of the class $\mathcal{Q}_n(A,B,\alpha)$ which is defined by the second-order differential subordination and find the sharp lower bound on $|z|=r<1$ for the following functional: $$\mathrm{Re}\left\{(1-\alpha)z^{1-p}f'(z) +\frac{\alpha}{p-1}z^{2-p}f''(z)\right\}$$ over the class $\mathcal{Q}_n(A,B,0)$.
  Figure/Table
  Supplementary
  Article Metrics

Keywords analytic functions; univalent functions; second-order differential subordination; sharp bound; Schwarz lemma; Carathéodory inequality

Citation: Yu-Qin Tao, Yi-Hui Xu, Rekha Srivastava, Jin-Lin Liu. Geometric properties of a certain class of multivalent analytic functions associated with the second-order differential subordination. AIMS Mathematics, 2021, 6(1): 390-403. doi: 10.3934/math.2021024

References

  • 1. M. K. Aouf, J. Dziok, J. Sokól, On a subclass of strongly starlike functions, Appl. Math. Lett., 24 (2011), 27-32.
  • 2. N. E. Cho, H. J. Lee, J. H. Park, R. Srivastava, Some applications of the first-order differential subordinations, Filomat, 30 (2016), 1456-1474.
  • 3. S. Devi, H. M. Srivastava, A. Swaminathan, Inclusion properties of a class of functions involving the Dziok-Srivastava operator, Korean J. Math., 24 (2016), 139-168.
  • 4. J. Dziok, Classes of meromorphic functions associated with conic regions, Acta Math. Sci. Ser. B Engl. Ed., 32 (2012), 765-774.
  • 5. Y. C. Kim, Mapping properties of differential inequalities related to univalent functions, Appl. Math. Comput., 187 (2007), 272-279.
  • 6. J. L. Liu, Applications of differential subordinations for generalized Bessel functions, Houston J. Math., 45 (2019), 71-85.
  • 7. J. L. Liu, R. Srivastava, Hadamard products of certain classes of p-valent starlike functions, Rev. Real Acad. Cienc. Exactas Fís. Natur. Ser. A Mat., 113 (2019), 2001-2015.
  • 8. S. Mahmood, J. Sokól, New subclass of analytic functions in conical domain associated with Ruscheweyh q-differential operator, Results Math., 71 (2017), 1345-1357.
  • 9. S. S. Miller, P. T. Mocanu, Differential subordinations and univalent functions, Michigan Math. J., 28 (1981), 157-172.
  • 10. M. Nunokawa, H. M. Srivastava, N. Tuneski, B. Jolevska-Tuneska, Some Marx-Ströhhacker type results for a class of multivalent functions, Miskolc Math. Notes, 18 (2017), 353-364.
  • 11. H. M. Srivastava, Operators of basic (or q-) calculus and fractional q-calculus and their applications in geometric function theory of complex analysis, Iran. J. Sci. Technol. Trans. A: Sci., 44 (2020), 327-344.
  • 12. H. M. Srivastava, M. K. Aouf, A. O. Mostafa, H. M. Zayed, Certain subordination-preserving family of integral operators associated with p-valent functions, Appl. Math. Inf. Sci., 11 (2017), 951-960.
  • 13. H. M. Srivastava, R. M. El-Ashwah, N. Breaz, A certain subclass of multivalent functions involving higher-order derivatives, Filomat, 30 (2016), 113-124.
  • 14. H. M. Srivastava, B. Khan, N. Khan, Q. Z. Ahmad, Coefficient inequalities for q-starlike functions associated with the Janowski functions, Hokkaido Math. J., 48 (2019), 407-425.
  • 15. H. M. Srivastava, N. E. Xu, D. G. Yang, Inclusion relations and convolution properties of a certain class of analytic functions associated with the Ruscheweyh derivatives, J. Math. Anal. Appl., 331 (2007), 686-700.
  • 16. L. Shi, Q. Khan, G. Srivastava, J. L. Liu, M. Arif, A study of multivalent q-starlike functions connected with circular domain, Mathematics, 7 (2019), 1-12.
  • 17. Y. Sun, Y. P. Jiang, A. Rasila, H. M. Srivastava, Integral representations and coefficient estimates for a subclass of meromorphic starlike functions, Complex Anal. Oper. Theory, 11 (2017), 1-19.
  • 18. Q. Khan, M. Arif, M. Raza, G. Srivastava, H. Tang, S. U. Rehman, Some applications of a new integral operator in q-analog for multivalent functions, Mathematics, 7 (2019), 1-13.

 

Reader Comments

your name: *   your email: *  

© 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved